Prevalence and characteristics of impacted permanent molars in a Turkish subpopulation


YILDIZER KERİŞ E., BOZKAYA S., ÖZTÜRK M., GÜNGÖR K.

Journal of Oral and Maxillofacial Radiology, vol.4, no.3, pp.45-49, 2016 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 4 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.4103/2321-3841.196345
  • Journal Name: Journal of Oral and Maxillofacial Radiology
  • Journal Indexes: EBSCO Education Source
  • Page Numbers: pp.45-49